# SDR USAA001559

- Difficulty date: September 25, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 51,994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 15 INCHES, STATION 1463 (LONG RT TO 12 RT) IN CANTED FRAME.  MANUFACTURED NEW WEB FROM 7075T6 .050 PER SRM 51-10-03.  (M)
